Aplastic anemia associated with trimethoprim-sulfadiazine and fenbendazole administration in a dog.
Аннотация
A dog that was treated with trimethoprim-sulfadiazine and fenbendazole developed transient aplastic anemia. The onset of bone marrow aplasia at 14 days after initiation of treatment and remission of it after cessation of treatment suggested that the aplasia was drug-induced. A hematologically normal dog treated with the same drug combination failed to develop hematologic dyscrasia. Because of the potential toxic effects of trimethoprim-sulfadiazine and/or fenbendazole, animals under treatment with this combination should be monitored by use of periodic CBC.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.